# SDR SCNA00302

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED R1 DOOR EMERGENCY EXIT LIGHT WITH NEW ONE IAW B727 MM 335001.
